# SDR DALA2022032101854

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 42,277 hours, 21,968 cycles
- System (JASC): 3400 · Navigation System
- Part: Sensor
- Part number: 102EH2EB
- Part serial: A48642
- Condition: Failed
- Location: L
- Part time: 40,146 hours, 21,958 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3163 - ATB - TO ATL DUE TO A LOSS OF BOTH AUTO-PILOTS, AUTO-THROTTLES AND MULTIPLE RUDDER SYSTEM FAULT MESSAGES. ALL FAULTS WERE RELATED TO LOSS OF ADIRU 1 AIR DATA. CORRECTIVE ACTION: REPLACED TAT SENSOR #1 PER A319 AMM 34-11-18. AIRCRAFT RTS.
